Sets of primitive roots
Compositio Mathematica, Tome 13 (1956-1958), p. 65-70
@article{CM_1956-1958__13__65_0,
     author = {Carlitz, L.},
     title = {Sets of primitive roots},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {13},
     year = {1956-1958},
     pages = {65-70},
     zbl = {0071.26903},
     mrnumber = {83002},
     language = {en},
     url = {http://www.numdam.org/item/CM_1956-1958__13__65_0}
}
Carlitz, L. Sets of primitive roots. Compositio Mathematica, Tome 13 (1956-1958) pp. 65-70. http://www.numdam.org/item/CM_1956-1958__13__65_0/

L. Carlitz [1] Sums of primitive roots in a finite field, Duke Mathematical Journal, vol. 19 (1952), pp. 459-469. | Zbl 0049.03203

H. Davenport [2] On character sums in a finite field, Acta Mathematica, vol. 71 (1939), pp. 99-121. | JFM 65.0116.03 | MR 252 | Zbl 0021.20202

André Weil [3] On the Riemann hypothesis in function-fields, Proceedings of the National Academy of Sciences, vol. 27 (1941), pp. 345-347. Duke University. | Zbl 0061.06406